# SDR UIEA2017033000422

- Difficulty date: March 28, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 74,433 hours, 13,390 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 3266901
- Part serial: 10600157
- Condition: Failed
- Location: Main
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT, AFTER TAKEOFF, HAD STATUS MSG, "BAT CHRG MAIN". TROUBLESHOT AND FOUND MAIN BATTERY FAILED. REMOVED & REPLACED MAIN BATTERY.
